# SDR DALA2024010500172

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,817 hours, 17,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FOUND CABIN RH FRAME END FITTING ABOVE CENTER FUEL TANK AT STA927 CRACK. CORRECTIVE ACTION: THE END FITTING ON CABIN RH FRAME ABOVE CENTER FUEL TANK AT STA927 REMOVED AND REPLACED AS PER B767-300 SRM51-40-02 (0137380)
